Article contents
CONTINUITY OF THE HAUSDORFF DIMENSION FOR GRAPH-DIRECTED SYSTEMS
Published online by Cambridge University Press: 16 August 2016
Abstract
In this paper we discuss the continuity of the Hausdorff dimension of the invariant set of generalised graph-directed systems given by contractive infinitesimal similitudes on bounded complete metric spaces. We use the theory of positive linear operators to show that the Hausdorff dimension varies continuously with the functions defining the generalised graph-directed system under suitable assumptions.
Keywords
- Type
- Research Article
- Information
- Bulletin of the Australian Mathematical Society , Volume 94 , Issue 3 , December 2016 , pp. 471 - 478
- Copyright
- © 2016 Australian Mathematical Publishing Association Inc.
References
- 4
- Cited by